# SDR MALA975392

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816MA
- Make and model: Dhav DHC8102
- Aircraft serial: 231
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Dirty
- Location: Rt Mlg Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, THE RIGHT GEAR DOOR CAUTION LIGHT ILLUMINATED.  GEAR EXTENDED NORMALLY AND AIRCRAFT LANDED WITH NO INCIDENT.  MAINTENANCE CLEANED AND ADJUSTED PROXIMITY SENSOR, CYCLED GEAR, NO DEFECTS.  OPS CHECK GOOD.  (M)
